Regularity of weak solutions of the compressible Navier-Stokes equations

Hi Jun Choe, Bum Ja Jin

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


In this paper, we assume a density with integrability on the space L (0, T; Lq0) for some q0 and T > 0. Under the assumption on the density, we obtain a regularity result for the weak solutions to the compressible Navier-Stokes equations. That is, the supremum of the density is finite and the infimum of the density is positive in the domain T3 × X (0, T). Moreover, Moser type iteration scheme is developed for L norm estimate for the velocity.

Original languageEnglish
Pages (from-to)1031-1050
Number of pages20
JournalJournal of the Korean Mathematical Society
Issue number6
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Regularity of weak solutions of the compressible Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this